# SDR UALA2012080604185

- Difficulty date: August 5, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 54,190 hours, 6,845 cycles
- Engine: Pwa PW40903
- Engine time: 41,551 hours, 5,097 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Left
- Part time: 41,551 hours, 5,097 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

REF L ENG EGT EXCEEDANCE.  REPLACED NR 1 ENGINE IAW AMM 72-00-00 PAGE 623 CONFIG 2.
